# SDR YENA2025080100798

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N968JT
- Make and model: Airbus A321-231
- Aircraft serial: 07305
- Aircraft time: 38,327 hours, 7,536 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#324, LAX-JFK. "DIRTY SOCK SMELL FORWARD GALLEY AND COCKPIT LEVEL 2 PER FOM; ACCOMPLISHED TSM 05-50-00-810-831-A PER INFO NOTICE 2017-T015L. ISOLATED PACK BURN FOUND NO SIGN OF ODOR. PERFORMED DUAL ENG RUN & ISOLATED BLEED. NO ABNORMALITIES OR ODOR NOTICED. A/C OK FOR CONTD SVC.
